Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Dizziness, nausea, periods late, bleeding heavily, lower back pain, breast red. Pregnancy test negative. Reason?

So about 10 days ago I have been feeling dizziness and nausea . I had my period late one day but then I started bleeding for a day heavy but today it s almost gone i have lower back pain and my left breast is reddish and I m at 99.06. I just took a pregnancy test but I came out negative. But I still feel sick with chills
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Lower back pain may be due to heavy bleeding or pelvic infection.
Fever with chills and red swollen breast is an indication of breast inflammation.
As home pregnancy test is negative , so be sure about that.
Consult a GYnaecologist and get his opinion.
As physical examination is very important for diagnostic purposes.
Get in blood examination for any infection.
Good luck.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor